Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 130, NWS Birmingham, AL

May 28, 2017Calhoun County, Cherokee County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 28, 2017, 3:19 AM CDT for Calhoun County, Cherokee County, Alabama. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2017, 3:19 AM CDT (08:19 UTC)
Expired
May 28, 2017, 4:15 AM CDT
In force
56 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, AL, Cherokee County, AL

The radar

The Northeast Alabama radar (KHTX), 119 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 3:38 AM CDTTSTM WND DMGWeaver, ALTREES DOWN IN WEAVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 9:07 PM CDTSevere Thunderstorm WatchSPC8 hr
May 28, 2:53 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2017-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1881 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2017-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1881 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.9
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted.

756 
WUUS54 KBMX 280819
SVRBMX
ALC015-019-280915-
/O.NEW.KBMX.SV.W.0130.170528T0819Z-170528T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
319 AM CDT SUN MAY 28 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Calhoun County in east central Alabama...
  Cherokee County in northeastern Alabama...

* Until 415 AM CDT

* At 319 AM CDT, severe thunderstorms were located along a line
  extending from 6 miles east of Odenville to Tabor Road, moving east
  at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Anniston, Oxford, Jacksonville, Piedmont, Centre, Cobb Town,
  Forney, West End-Cobb Town, Fort McClellan, Centre Municipal
  Airport, Saks, Glencoe, Weaver, Ohatchee, Leesburg, Hobson City,
  Tennala, Cherokee Rock Village, Anniston Regional Airport and
  Pleasant Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3418 8544 3397 8540 3388 8564 3380 8559
      3377 8564 3365 8564 3356 8575 3359 8599
      3367 8605 3368 8614 3377 8604 3384 8607
      3391 8597 3391 8590 3396 8584 3394 8574
      3413 8580 3411 8584 3424 8584
TIME...MOT...LOC 0819Z 287DEG 39KT 3369 8628 3419 8588 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis
3 follow-up statements
187 
WWUS54 KBMX 280843
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
343 AM CDT SUN MAY 28 2017

ALC015-019-280915-
/O.CON.KBMX.SV.W.0130.000000T0000Z-170528T0915Z/
Calhoun AL-Cherokee AL-
343 AM CDT SUN MAY 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR CALHOUN AND SOUTHEASTERN CHEROKEE COUNTIES...

At 343 AM CDT, severe thunderstorms were located along a line
extending from near Bynum to Moshat, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Anniston, Oxford, Jacksonville, Piedmont, Centre, Cobb Town, Forney,
West End-Cobb Town, Fort McClellan, Centre Municipal Airport, Saks,
Weaver, Hobson City, Tennala, Anniston Regional Airport, Pleasant
Gap, Blue Mountain, Alexandria, Jacksonville State University and
Oxford Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3418 8544 3397 8540 3388 8564 3380 8559
      3377 8564 3365 8564 3356 8575 3359 8599
      3367 8605 3378 8594 3389 8584 3394 8574
      3411 8574 3422 8569
TIME...MOT...LOC 0843Z 287DEG 39KT 3362 8599 3412 8559 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis
789 
WWUS54 KBMX 280859
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
359 AM CDT SUN MAY 28 2017

ALC015-019-280915-
/O.CON.KBMX.SV.W.0130.000000T0000Z-170528T0915Z/
Calhoun AL-Cherokee AL-
359 AM CDT SUN MAY 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR EASTERN CALHOUN AND SOUTHEASTERN CHEROKEE COUNTIES...

At 359 AM CDT, severe thunderstorms were located along a line
extending from near Oxford to near Cave Spring, moving east at 45
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Anniston, Oxford, Forney, Pleasant Gap, Dearmanville, Choccolocco and
Spring Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3418 8544 3397 8540 3396 8543 3396 8549
      3394 8550 3394 8552 3383 8560 3380 8559
      3377 8564 3365 8564 3363 8567 3363 8569
      3361 8569 3360 8574 3356 8575 3357 8579
      3359 8581 3389 8556 3405 8556
TIME...MOT...LOC 0859Z 287DEG 39KT 3356 8579 3406 8539 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis
802 
WWUS54 KBMX 280909
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
409 AM CDT SUN MAY 28 2017

ALC015-019-280919-
/O.EXP.KBMX.SV.W.0130.000000T0000Z-170528T0915Z/
Calhoun AL-Cherokee AL-
409 AM CDT SUN MAY 28 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CALHOUN AND
SOUTHEASTERN CHEROKEE COUNTIES WILL EXPIRE AT 415 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.


LAT...LON 3418 8544 3397 8540 3396 8543 3396 8549
      3394 8550 3394 8552 3383 8560 3380 8559
      3377 8564 3365 8564 3363 8567 3363 8569
      3361 8569 3360 8574 3356 8575 3357 8579
      3359 8581 3389 8556 3405 8556
TIME...MOT...LOC 0909Z 287DEG 39KT 3353 8567 3403 8527 

$$

32/Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 12:31 AM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, May 28, 12:31 AM CDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1231 AM CDT Sun May 28 2017

.UPDATE...
For 06Z Aviation.

&&

.SHORT TERM...
Tonight.

Confidence is increasing now that showers and thunderstorms will
begin to impact the area more tonight than this afternoon, so have
removed the severe potential for this afternoon but added it in
for tonight through the overnight hours as the next system moves
into the region. Again activity will develop north and west of the
area so to what extent will it hold together will determine the
extent of the strong to to isolated severe storms. The HRRR has
been hinting at this for several hourly runs and now the ARW is on
board with the activity. Still some uncertainties with the
activity as it will be outflow driven. As for the models the HRRR
does have the best handle on current activity and again has for
several runs now, so will adjust the forecast to closely represent
the HRRR.

16

.LONG TERM...
Sunday through Friday.

The forecast for Sunday will largely hinge on the MCS expected to
approach the area from the northwest late tonight. General
consensus from the latest CAMs is that a chance of isolated to
scattered showers and storms will linger for a couple hours past
12Z as an outflow boundary moves in. These would likely be in a
weakened state due to the time of day and the continued presence
of strong mid-level capping over the area associated with a strong
EML. This outflow boundary would need to be watched for additional
re-development of showers and storms later in the day, but latest
guidance suggests it will retreat north of the forecast area by
afternoon. This would leave the forecast area in a capped air
mass with a lack of forcing to break the cap during the afternoon,
as 700 mb temperatures will remain around +10-11C with dry air
also present at mid-levels and the front well off to the west. For
the late afternoon, will leave just a slight chances of an
isolated shower/storm across the northern half of Central Alabama.
If a storm develops in the afternoon, it would likely be strong
to severe with hail/wind given high CAPE, steep mid-level lapse
rates, and 35-45 kts of 0-6 km bulk shear. But, confidence in
development is too low to include in the HWO at this time.

Greater chances of showers and storms will come after sunset
Sunday night, more likely some time after the 10pm-midnight
timeframe. A decelerating cold front will move in from the
northwest, extending southwestward from low pressure over the
Great Lakes. Weak height falls will occur as the trough over the
north-central US causes the Gulf ridge to be suppressed eastward,
and the forecast area will begin to feel the influence of the
right entrance region of a jet streak over the Ohio Valley.  This
upper-level forcing will result in cooling at 700 mb and allow
the cap to weaken. Will keep an eye on this late Sunday night
period for any strong to severe threat given the instability still
present, but time of day will not be particularly favorable and
bulk shear somewhat marginal.

Numerous showers and thunderstorms are expected for Memorial Day
in the southwest to northeast oriented moisture axis along and
south of the front which will have stalled. These will be aided by
weak shortwaves in the southwest flow aloft to the south of the
strong upper low over the Great Lakes. Strong storms will continue
to be possible, and an isolated severe storm cannot be ruled out.
0-6 km bulk shear values will be marginal at 25-35 kts, mid-
level lapse rates will be weakening, and profiles will be
fairly saturated. Ongoing precipitation may also hamper
destabilization. Therefore, chances of an organized threat are too
low to mention in the HWO at this time.

The forecast area will remain in the moisture axis south of the
old front Tuesday and Wednesday with continued cyclonic upper-
level flow south of the upper low lifting into Ontario. Scattered
showers and storms will continue across the area, with the best
chances around peak heating. For the rest of the week, the upper
low will continue to lift northeastward while ridging develops
over the Plains. A few southern stream waves will try to under-cut
the ridge. A warm and humid air mass will remain in place over
Central Alabama, with continued summertime afternoon scattered
showers and thunderstorms.

32/Davis

&&

.AVIATION...
06Z TAF Discussion.

There will be two primary aviation weather concerns in the short
term. A line of intense thunderstorms with strong winds will move
across north central Alabama through 10z. The strongest part of
the convective line was currently over northern Mississippi and
will track across the northern half of Alabama during the
overnight hours. Wind gusts up to 50 knots are possible along the
leading edge of the line. The other area of concern is an area of
low cigs along the Gulf Coast spreading rapidly northward. The
cigs have bases arnd 1500 feet agl and will spread into KMGM and
KTOI by 08z. The convective line to the north may reach the
northern TAF sites before the low cigs can spread this far north.
Conds should improve after 15z as an upper level inversion spreads
back over the area during the day Sunday and limits convective
activity.

58/rose

&&

.FIRE WEATHER...

A few showers and storms will be possible across the north through
Sunday, but most areas will remain warm and dry. The best rain
chances hold off until Sunday night into Monday when the next
upper level system and surface front approach. Critical fire
weather conditions are not expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     86  69  81  65  80 /  40  60  60  40  50
Anniston    87  69  83  66  79 /  30  50  60  40  60
Birmingham  88  71  83  68  80 /  40  60  60  50  60
Tuscaloosa  89  71  84  67  82 /  30  60  70  50  60
Calera      88  71  83  67  80 /  20  60  70  50  60
Auburn      87  71  84  68  81 /  10  30  60  30  40
Montgomery  90  73  87  68  83 /  10  30  60  40  50
Troy        90  71  86  67  84 /  10  20  60  20  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, May 28, 3:11 AM CDT, 8 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
311 AM CDT Sun May 28 2017

ALZ011>015-017>050-291115-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
311 AM CDT Sun May 28 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Through Tonight.

Damaging straight line winds are possible through 10 am this morning,
mainly east of I-65 and north of I-85.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will
be needed through Sunday morning.

In the hours before

Local storm report, May 28, 1:36 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 AM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     HACKLEBURG              34.28N 87.83W
05/28/2017                   MARION             AL   TRAINED SPOTTER

            WIND DAMAGE TO A MOBILE HOME. UNDERPINNING
            BLOWN OUT AND AWAY FROM HOME.

&&

HA
Special weather statement, May 28, 1:41 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Birmingham AL
141 AM CDT SUN MAY 28 2017

ALZ020-280715-
Cherokee AL-
141 AM CDT SUN MAY 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE COUNTY
UNTIL 215 AM CDT...

At 141 AM CDT, Doppler radar was tracking a strong thunderstorm over
Little River Falls, or near Little River Canyon National Preserve,
moving east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Little River Canyon National Preserve, Blanche, Little River Falls,
Broomtown, New Moon, Chesterfield and Little River Canyon Np.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3432 8547 3433 8568 3436 8567 3437 8563
      3439 8562 3440 8563 3440 8561 3444 8558
      3446 8558 3447 8557 3449 8557 3449 8556
      3450 8556 3450 8555 3453 8552
TIME...MOT...LOC 0641Z 266DEG 35KT 3440 8559

32/Davis
Local storm report, May 28, 1:55 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
155 AM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     HAMILTON                34.14N 87.98W
05/28/2017                   MARION             AL   PUBLIC

            NUMEROUS TREES AND POWERLINES DOWN AROUND
            HAMILTON.

&&

HA
Local storm report, May 28, 1:59 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
159 AM CDT SUN MAY 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     1 W HACKLEBURG          34.27N 87.85W
05/28/2017                   MARION             AL   TRAINED SPOTTER

            METAL OUTBUILDING BLOW DOWN AND ACROSS CR
            345. SAME AREA AS MOBILE HOME DAMAGE
            PREVIOUSLY REPORTED.

&&

HA
Special weather statement, May 28, 2:13 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
213 AM CDT SUN MAY 28 2017

ALZ022-023-280830-
Pickens AL-Tuscaloosa AL-
213 AM CDT SUN MAY 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR TUSCALOOSA AND PICKENS COUNTIES
UNTIL 330 AM CDT...

At 212 AM CDT, Doppler radar was tracking gusty winds along an
outflow boundary extending from near Jasper to near Belk to near
Steens. Movement was south at 40 mph.

Wind gusts of 50 to 55 mph will be possible ahead of a line of
showers and thunderstorms. These could bring down large branches and
weak trees.

Locations impacted include...
Tuscaloosa, Northport, Aliceville, Gordo, Reform, Carrollton,
Pickensville, Holt, Lake View, Brookwood, Coaling, Vance, Coker,
Ethelsville, McMullen, Samantha, McFarland Mall, Benevola, Johnston
Lake and Lake Lurleen State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3353 8827 3352 8768 3361 8763 3360 8737
      3359 8732 3352 8732 3351 8726 3346 8734
      3331 8716 3328 8707 3322 8710 3324 8714
      3319 8720 3313 8720 3313 8728 3301 8732
      3302 8783 3315 8784 3304 8804 3299 8834
TIME...MOT...LOC 0712Z 355DEG 35KT 3391 8733 3363 8788 3358 8824

32/Davis
Special weather statement, May 28, 3:09 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
309 AM CDT SUN MAY 28 2017

ALZ020-280900-
Cherokee AL-
309 AM CDT SUN MAY 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 400 AM
CDT...

At 309 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Little River Falls to
near Slackland. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Centre, Cedar Bluff, Little River Canyon National Preserve, Forney,
Centre Municipal Airport, Leesburg, Sand Rock, Gaylesville, Tennala,
Cherokee Rock Village, Pleasant Gap, Cornwall Furnace Park, Blanche,
Little River Falls, Slackland, Weiss Lake, Moshat, Ball Flat, Coloma
and Weiss Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3397 8540 3396 8549 3394 8550 3394 8553
      3396 8554 3397 8574 3410 8580 3412 8579
      3413 8580 3411 8584 3424 8584 3424 8581
      3426 8581 3426 8577 3436 8566 3437 8563
      3440 8563 3444 8558 3449 8557 3453 8552
TIME...MOT...LOC 0809Z 280DEG 33KT 3453 8555 3413 8589

32/Davis

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 10:49 PM CDTSpecial Weather StatementBMXCherokee71 min
May 27, 11:42 PM CDTSpecial Weather StatementBMXEtowah33 min
May 28, 12:50 AM CDTSevere Thunderstorm WarningBMXMarion70 min
May 28, 1:09 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar81 min
May 28, 1:21 AM CDTSevere Thunderstorm WarningBMXWalker, Winston69 min
May 28, 1:41 AM CDTSpecial Weather StatementBMXDeKalb34 min
May 28, 2:13 AM CDTSpecial Weather StatementBMXPickens, Tuscaloosa77 min
May 28, 2:22 AM CDTSevere Thunderstorm WarningBMXBlount53 min
May 28, 2:28 AM CDTSevere Thunderstorm WarningBMXJefferson, Walker77 min
May 28, 2:47 AM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair58 min
May 28, 3:09 AM CDTSpecial Weather StatementBMXCherokee51 min
May 28, 3:34 AM CDTSpecial Weather StatementBMXTalladega56 min
May 28, 3:40 AM CDTSevere Thunderstorm WarningBMXCleburne50 min
May 28, 4:08 AM CDTSpecial Weather StatementBMXClay, Randolph67 min
May 28, 12:38 PM CDTSpecial Weather StatementBMXPike52 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.